Hadamard incomplete sensitivity and shape optimization
Control and Cybernetics, Tome 39 (2010) no. 3, pp. 615-626
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2010_39_3_a2,
author = {Mohammadi, Bijan},
title = {Hadamard incomplete sensitivity and shape optimization},
journal = {Control and Cybernetics},
pages = {615--626},
year = {2010},
volume = {39},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2010_39_3_a2/}
}
Mohammadi, Bijan. Hadamard incomplete sensitivity and shape optimization. Control and Cybernetics, Tome 39 (2010) no. 3, pp. 615-626. http://geodesic.mathdoc.fr/item/CC_2010_39_3_a2/